# SDR DALA2023073106166

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2888029) CORROSION AT FORWARD CARGO BAY FLOOR TRACK AT STA 500L LBL 18 WL 160. PERFORMED REPAIR AT FWD CARGO BAY FLOOR TRACK FROM STA 500K+14 TO 500L LBL 18 IAW B737 SRM 53-00-53-2R-3 REPAIR 3.
